Translator Disclaimer
2008 Local and global solutions for the non-linear Schrödinger-Boussinesq system
Luiz Gustavo Farah
Differential Integral Equations 21(7-8): 743-770 (2008).

Abstract

We study the local and global well posedness of the initial-value problem for the non-linear Schrödinger-Boussinesq System. Local existence results are proved for three initial data in Sobolev spaces of negative indices. Global results are proved using the arguments of Colliander Holmer and Tzirakis (2006 Arxiv preprint math.AP/0603595).

Citation

Download Citation

Luiz Gustavo Farah. "Local and global solutions for the non-linear Schrödinger-Boussinesq system." Differential Integral Equations 21 (7-8) 743 - 770, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

zbMATH: 1224.35027
MathSciNet: MR2479690

Subjects:
Primary: 35Q55
Secondary: 35B30, 35Q53

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.21 • No. 7-8 • 2008
Back to Top